Can I take zyrtec and Claritin and Benadryl (diphenhydramine)?

No. You can't take all at the same time if you need more antihistamines to treat a condition consult a physician.
Don't take together. All 3 drugs mentioned are antihistamines available w/o prescription. Benadryl (diphenhydramine) is most potent but also most laden w/anticholinergic side effects, eg sedation, dry eyes/mouth, constipation, urinary retention etc. Zyrtec (cetirizine) is more sedating than Claritin (loratadine). Both have less potential side effects than Benadryl but you need to find best for you. Don't take together.
Yes, with caution. All are h1 antihistamines. Benadryl (diphenhydramine) will cause drowsiness but lasts only 4-6 hours. Zyrtec is a stronger antihistamine than Claritin but both work for (supposedly) 24 hours. Taking all of them together might have its place if recommended by your allergist, but you need to give a bit more info than asking if you can take all of them.

Related Questions